# SDR SWIA200211528

- Difficulty date: November 26, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 16,684 hours, 23,738 cycles
- Engine: Pwa PW118B
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 944101
- Part serial: 279
- Condition: Inaccurate
- Location: Fuel Qty
- Part time: 5,945 hours, 8,571 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL TOTALIZER INACCURATELY INDICATES FUEL REMAINING AS TWICE THE AMOUNT OF FUEL IN TANKS.  REPLACED FUEL TOTALIZER IAW EMB120 MM 28-41-00.  OPS CHECK GOOD.
